# SDR AALA202206060436

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 82,941 hours, 10,869 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT AN ELECTRICAL BURNING ODOR FROM LAVATORY 4L. NO SMOKE WAS OBSERVED AND THE ODOR SEEMED TO COME AND GO. REMOVED AND REPLACED LAVATORY LIGHT ASSEMBLY AND BALLAST (AALA202206062916) PER AMM 33-26-00.
